Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 293, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 10, 2006, 4:45 PM CDT for Dade County, Lawrence County, Missouri. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2006, 4:45 PM CDT (21:45 UTC)
- Expired
- Jul 10, 2006, 5:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Dade County, MO, Lawrence County, MO
The radar
The Springfield radar (KSGF), 44 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 388 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 102145 SVRSGF MOC057-109-102245- /O.NEW.KSGF.SV.W.0293.060710T2145Z-060710T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 445 PM CDT MON JUL 10 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN DADE COUNTY IN SOUTHWEST MISSOURI LAWRENCE COUNTY IN SOUTHWEST MISSOURI * UNTIL 545 PM CDT * AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MEINERT TO RED OAK...OR ALONG A LINE EXTENDING FROM 11 MILES WEST OF GREENFIELD TO 15 MILES NORTHWEST OF MOUNT VERNON...AND MOVING EAST AT 35 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... LOCKWOOD BY 450 PM CDT SOUTH GREENFIELD...PENNSBORO AND MILLER BY 500 PM CDT EVERTON BY 515 PM CDT LAT...LON 3738 9406 3714 9406 3719 9363 3741 9362 $$ IZZI
3 follow-up statements
000 WWUS53 KSGF 102203 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 502 PM CDT MON JUL 10 2006 MOC057-109-102245- /O.CON.KSGF.SV.W.0293.000000T0000Z-060710T2245Z/ LAWRENCE MO-DADE MO- 502 PM CDT MON JUL 10 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR SOUTHERN DADE AND LAWRENCE COUNTIES... AT 457 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PENNSBORO TO MILLER TO MOUNT VERNON...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF GREENFIELD TO 9 MILES NORTH OF MOUNT VERNON TO MOUNT VERNON...MOVING EAST AT 35 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... EVERTON AND I-44 NEAR MILE MARKER 50 BY 510 PM CDT HALLTOWN AND CHESAPEAKE BY 515 PM CDT IN ADDITION...ANOTHER SEVERE THUNDERSTORM WILL MOVE INTO THE SOUTHWESTERN PORTION OF LAWRENCE COUNTY AND EFFECT PEIRCE CITY AREA AT ABOUT 515 PM. LAT...LON 3735 9394 3712 9401 3704 9362 3737 9363 $$ IZZI
000 WWUS53 KSGF 102229 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 526 PM CDT MON JUL 10 2006 MOC057-102236- /O.CAN.KSGF.SV.W.0293.000000T0000Z-060710T2245Z/ DADE MO- 526 PM CDT MON JUL 10 2006 ...THE SEVERE THUNDERSTORM WARNING FOR DADE COUNTY... IS CANCELLED... THE STORMS HAVE WEAKEN OVER SOUTHERN DADE COUNTY AND ARE NO LONGER SEVERE. LAT...LON 3706 9400 3694 9406 3693 9363 3707 9363 $$ MOC109-102245- /O.CON.KSGF.SV.W.0293.000000T0000Z-060710T2245Z/ LAWRENCE MO- 526 PM CDT MON JUL 10 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR SOUTHERN LAWRENCE COUNTY... AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE STORMS OVER NORTHERN LAWRENCE COUNTY HAVE WEAKENED...HOWEVER DOPPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PIERCE CITY TO 7 MILES SOUTHEAST OF PIERCE CITY...OR ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF MONETT TO MONETT...MOVING EAST AT 35 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... FREISTATT BY 535 PM CDT VERONA BY 540 PM CDT AURORA AND 7 MILES SOUTHWEST OF MARIONVILLE BY 545 PM CDT LAT...LON 3706 9400 3694 9406 3693 9363 3707 9363 $$ IZZI
000 WWUS53 KSGF 102247 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 547 PM CDT MON JUL 10 2006 MOC109-102257- /O.EXP.KSGF.SV.W.0293.000000T0000Z-060710T2245Z/ LAWRENCE MO- 547 PM CDT MON JUL 10 2006 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAWRENCE COUNTY... EXPIRES AT 545 PM CDT... WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA OR WEAKENED. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3706 9400 3694 9406 3693 9363 3707 9363 $$ IZZI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:30 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jul 10, 2:30 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 230 PM CDT MON JUL 10 2006 .DISCUSSION... WHAT A DIFFERENCE A DAY MAKES WITH PRECIPITABLE WATER VALUES RISING TO NEAR 2 INCHES...WEAK LOW LEVEL CONVERGENCE AND A FAIRLY STRONG THERMAL GRADIENT DEVELOPS ACROSS THE OZARKS AND SOUTHEAST KANSAS. RAINFALL RATES HAVE BEEN EXTREME IN PARTS OF SOUTH CENTRAL MISSOURI WHERE LOCALLY FOUR TO SIX INCHES FELL IN THE HEAD WATERS OF THE JACKS FORK RIVER BASIN IN SOUTHERN TEXAS COUNTY. THE THERMAL/MOISTURE GRADIENT ALONG THE 85H TROUGH WILL ALLOW FOR THE CONTINUATION OF CONVECTION TO DEVELOP ACROSS FAR SOUTHWEST MISSOURI FOR THE NEXT SEVERAL HOURS. FORECAST CONCERNS DEAL WITH FLOODING POTENTIAL AND THE OVERALL MOVEMENT OF THE 85H TROUGH AND WEAK SURFACE BOUNDARY AS IT RELATES TO PRECIPITATION CHANCES THROUGH THURSDAY. THIS MOST LIKELY PLACE OF HIGHEST RAINFALL AND PRECIPITATION CHANCES WILL BE ALONG THE I-44 CORRIDOR AS THE 85H TROUGH AND THERMAL GRADIENT REMAINS IN TACK. QPF AMOUNTS WILL BE BASED ON HPC GUIDANCE AND LATEST RUC/RADAR TRENDS FOR THIS EVENING. WILL LIKELY SEE AREAL AMOUNTS OF 0.50 TO 1.50 INCHES ACROSS SOUTHWEST MISSOURI BETWEEN 21-03Z. FLOODING CONCERNS WILL REMAIN WEAK DUE TO THE PERSISTENT DROUGHT CONDITIONS IN THE PAST YEAR. HOWEVER...LOCALIZED FLOODING WILL LIKELY DEVELOP IN THE FLOOD PRONE AREAS OF THE OZARKS AND SOUTHEAST KANSAS DUE TO THE HIGH RAINFALL RATES EXPECTED. LATER FORECAST WILL BE BASED ON A BLEND OF THE GFS/WRF AS BOTH HAVE SIGNIFICANT DIFFERENCES...BUT HAVE TRENDED TOWARD A WETTER SCENARIO FOR THE NEXT SEVERAL DAYS AS THE 85H TROUGH HOLDS NEAR THE REGION. WILL NOT GET TO OVERWHELM ON PERCENTAGES...BUT 50/50 LOOKS GOOD SO FAR WITH A SLOW DECREASE FROM SOUTHWEST MISSOURI TO CENTRAL MISSOURI BY THURSDAY MORNING AS THE MAIN LOW/MID LEVEL CONVERGENCE SIGNAL BECOME WEAKER. LATEST GFS/WRF TRENDS ARE SHOWING A BROAD TROUGH AT UPPER LEVELS (CENTRAL ROCKIES/UPPER MIDWEST) BY THE WEEK/WEEKEND. HAVE ALREADY TRENDED FOR A MORE STAGNANT WEATHER PATTERN FOR THE EXTENDED RANGE...BUT LATER SHIFTS WILL NEED TO PAY ATTENTION TO THIS SCENARIO AND A BROAD UPPER LOW DEVELOPING ACROSS THE WESTERN GULF OF MEXICO... JLT PREVIOUS DISCUSSION OF LONG TERM AT 1130 AM. LONG TERM TRENDS CONTINUE TO INDICATE A STAGNANT WEATHER PATTERN DEVELOPING ACROSS THE OZARKS...WITH A TYPICAL SUMMER TYPE UPPER RIDGE PARKED ACROSS THE UPPER MID WEST/NORTHERN PLAINS. MEAN GUIDANCE AND ENSEMBLES SHOWED THE HIGHEST THICKNESS VALUES AND ASSOCIATED SURFACE TEMPERATURES ACROSS THE NORTHERN PLAINS WITH RECORD HIGH TEMPERATURES FOR THIS AREA LIKELY. REAL-TIME STANDARDIZED ANOMALIES AT THE 85H DONT INDICATE ANYTHING OUT OF THE ORDINARY FOR (OZARKS/SOUTHEAST KANSAS) TEMPERATURES TO RISE ABOVE NORMAL MEANS. HOWEVER...THE CONTINUED DRY CONDITIONS AND NO AIR MASS REPLACEMENT FOR SURFACE CONDITIONS...BELIEVE HIGHS IN THE MID 90S LOOK GOOD WITH HEAT INDICES APPROACHING OR EXCEEDING 100 DEGREES OVER THE UPCOMING WEEKEND. LATER SHIFTS WILL NEED TO FINE TUNE THE LOCAL EFFECTS...BUT THIS SHOULD BE THE HOTTEST AND MOST HUMID FOR THIS SUMMER SO FAR. IN ADDITION...70H WILL BE LOW ENOUGH TO PRODUCE LATE AFTERNOON/EARLY EVENING CONVECTION...ESPECIALLY ACROSS THE EASTERN OZARKS WHERE WEAK CONVERGENCE MAY DEVELOP. JLT && .AVIATION... HAVE CONTINUED VICINITY THUNDER THROUGH THE AFTERNOON AT SPRINGFIELD AND JOPLIN AND CARRIED SOME TEMPO THUNDER THROUGH 20Z TO 21Z TO ACCOUNT FOR SCATTERED STORMS DEVELOPING WITHIN DESTABILIZING AIRMASS OVER SOUTHWEST MO. BASED ON OBSERVED CLOUD TRENDS...BROUGHT CEILINGS BRIEFLY BELOW 2000 FEET AT SPRINGFIELD. WILL REMAIN MORE OPTIMISTIC AT JOPLIN WHERE TEMP/DEWPOINT SPREADS ARE GREATER. WILL CARRY VICINITY THUNDER THROUGH MUCH OF THE EVENING UNTIL SHORTWAVE TROUGH OVER SOUTH CENTRAL KANSAS MOVES ACROSS TAF SITES. THEREAFTER WILL CARRY MVFR CEILINGS AROUND 12Z THROUGH 15-18Z. MT && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Jul 10, 4:32 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 432 PM CDT MON JUL 10 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-112145- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 432 PM CDT MON JUL 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE MAIN WEATHER HAZARD THROUGH TONIGHT WILL BE SCATTERED SHOWERS AND THUNDERSTORMS PRODUCING RAINFALL RATES OF ONE TO TWO INCHES PER HOUR THAT WILL CAUSE LOCALIZED FLOODING...ESPECIALLY IN AREAS OF SOUTH CENTRAL MISSOURI WHERE LOCALLY THREE TO FIVE INCHES OF RAIN FELL EARLIER TODAY. IN ADDITION...SHEAR PARAMETERS HAVE INCREASED SINCE NOON...WHICH LEADS TO AN INCREASING THREAT OF WIND DAMAGE ACROSS SOUTHWEST MISSOURI THROUGH 8 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS WILL PRODUCE HIGH RAINFALL RATES THROUGH THURSDAY AS SEVERAL DISTURBANCES AND LEFTOVER BOUNDARIES WILL AID IN THE DEVELOPMENT OF THUNDERSTORMS. INCREASING HUMIDITY VALUES AND TEMPERATURES RISING INTO THE LOW TO MID 90S WILL CAUSE HEAT INDICES TO APPROACH...OR EXCEED 100 DEGREES IN PORTIONS OF SOUTHEAST KANSAS...WESTERN AND SOUTHWEST MISSOURI BY THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION ACROSS SOUTHWEST MISSOURI THROUGH 8 PM. IN ADDITION...LOCAL RAINFALL AMOUNTS AND FLOODING REPORTS ARE ENCOURAGE FOR NEXT SEVERAL DAYS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) JLT
In the hours before
Local storm report, Jul 10, 3:01 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
301 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN GROVESPRING 37.40N 92.61W
07/10/2006 M4.00 INCH WRIGHT MO CO-OP OBSERVER
RAINFALL SINCE MIDNIGHT.
&&
HATCHLocal storm report, Jul 10, 3:54 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD PITTSBURG 37.41N 94.70W
07/10/2006 CRAWFORD KS TRAINED SPOTTER
STREET FLOODING ONGOING IN PITTSBURG WITH SOME ROADS NOW
IMPASSABLE
&&
IZZILocal storm report, Jul 10, 3:59 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM TSTM WND DMG OZARK 37.02N 93.21W
07/10/2006 CHRISTIAN MO EMERGENCY MNGR
TREE FELL ON VEHICLE IN DOWNTOWN OZARK TRAPPING ONE
PERSON. NO ONE WAS INJURED.
0135 PM TSTM WND DMG OZARK 37.02N 93.21W
07/10/2006 CHRISTIAN MO EMERGENCY MNGR
POWER LINE DOWN AT NINTH AND ROBERTSON STREET.
&&
GAEDELocal storm report, Jul 10, 4:24 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
424 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM NON-TSTM WND DMG 3 W ANDERSON 36.65N 94.50W
07/10/2006 MCDONALD MO LAW ENFORCEMENT
OFFICER ESTIMATES WINDS TO 60MPH WITH POWER POLE BLOWN
DOWN.
&&
IZZILocal storm report, Jul 10, 4:26 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
426 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 3 W ANDERSON 36.65N 94.50W
07/10/2006 MCDONALD MO LAW ENFORCEMENT
OFFICER ESTIMATES WINDS TO 60MPH WITH POWER POLE BLOWN
DOWN.
&&
GAEDELocal storm report, Jul 10, 4:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 PM CDT MON JUL 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG ANDERSON 36.65N 94.44W
07/10/2006 MCDONALD MO LAW ENFORCEMENT
POWER LINES DOWN
&&
IZZIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:39 AM CDT | Flash Flood Warning | SGF | Howell | 6 hr |
| Jul 10, 9:55 AM CDT | Flash Flood Warning | SGF | Oregon | 4 hr |
| Jul 10, 11:06 AM CDT | Flash Flood Warning | SGF | Texas | 3 hr |
| Jul 10, 1:13 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 47 min |
| Jul 10, 1:39 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 51 min |
| Jul 10, 1:45 PM CDT | Flash Flood Warning | SGF | Howell | 6 hr |
| Jul 10, 1:58 PM CDT | Flash Flood Warning | SGF | Oregon, Shannon, Texas | 6 hr |
| Jul 10, 2:52 PM CDT | Flash Flood Warning | SGF | Laclede, Webster, Wright | 6 hr |
| Jul 10, 3:41 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Vernon | 48 min |
| Jul 10, 3:48 PM CDT | Flash Flood Watch | SGF | Camden, Christian, Dallas, Dent, Douglas, Greene and 14 more | 30 hr |
| Jul 10, 4:13 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 34 min |
| Jul 10, 4:22 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 38 min |
| Jul 10, 4:27 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 48 min |
| Jul 10, 4:57 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 63 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.